# SDR SWAA031079

- Difficulty date: May 13, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 51,237 hours, 43,566 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6545321
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT MLG FITTING UPPER REAR SPAR D-HOLE CRACKED.  REMOVED AND REPLACED LT MLG ATTACK FITTING PER ER, SRM, & BAC DRAWING.
